# SDR 2008FA0000354

- Difficulty date: June 3, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N802MR
- Make and model: Dhav DHC8202
- Aircraft serial: 612
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: 7826691
- Condition: Sheared
- Location: Propeller
- Part time: 1,613 hours
- Component: Propeller
- Component part number: 14SF23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A RGB CHANGE ON THE NR 1 ENGINE OF DASH-8, N802MR, DURING REINSTALLATION OF THE PROPELLER WHILE DOING THE TORQUE SEQUENCE, WE BROKE ONE PROP MOUNTING BOLT. WE SENT THE HUB OUT FOR REPAIR AND SENT THE TORQUE WRENCH TO THE CAL PLACE TO BE VERIFIED. THEY REPLACED 3 MOUNTING BOLTS. WHEN THE HUB CAME BACK FROM REPAIR WE PROCEEDED TO INSTALL THE BLADE USING A DIFFERENT TORQUE WRENCH. AS WE WERE DOING THE CRISSCROSS PATTERN, I NOTICED THAT THE BOLTS THAT WERE NOT REPLACED WOULD NOT GRAB TORQUE THE TORQUE WRENCH WOULD  CLICK ONCE BUT ON THE SECOND CLICK IT WOULD MOVE OVER .2500 OF A TURN, THE 3 NEW SCREWS CLICK FINE CLICK CLICK.  WE FIGURED THAT THE BOLTS HAD JUST BEEN REMOVED AND REINSTALLED AND THEY WERE JUST SETTING INTO PLACE. SINCE ALL THE BOLTS HAD CLICK ONCE IN THE CRISSCROSS PATTERN WE PROCEEDED TO DO THE CIRCULAR PATTERN WE DID THE FIRST 3 BOLTS FINE BUT NOTICED THAT OUT OF THOSE 3 BOLTS, THE NR 1 AND 2 WERE SHOWING MORE THREADS THAN THE NR 3 (THIS ONE WAS REPLACED AT THE PROP SHOP) TOLD THE MECHANIC TO STOP, THERE WAS OBVIOUSLY SOMETHING WRONG WHEN ALL OF A SUDDEN ON THE BOLTS THAT WAS ALREADY TORQUED, BROKE.  (K)
